# SDR FDEA201903160652

- Difficulty date: March 16, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293347
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE ACCESS PANEL CUTOUT DOUBLER AT APPROXIMATE STATION XOS 547 FOUND WITH CRACK. CRACKED DOUBLER REMOVED AS PER SRM  51-31-01-0G AND FABRICATED DOUBLER PER DRAWING ARB2933 REVISITION AJ. INSTALLED FABRICATED DOUBLER AT LEFT HAND WING OUTBOARD LEADING EDGE ACCESS PANEL CUTOUT AT APPROXIMATELY XOS 547 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
